# SDR CALA2020070401037

- Difficulty date: July 4, 2020
- Submitted: July 5, 2020
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737824
- Aircraft serial: 31591
- Aircraft time: 61,297 hours, 20,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FORWARD OVERWING EMERGENCY EXIT LIGHT IS NOT WORKING.  RELAMPED LIGHT ASSY.  LIGHT GROUND CHECKS GOOD VERIFIED INSTALL AND OPS CHECK.
